Hi all, like most with this problem I am early sixties, but also developed Temporal Arteritis. Although I came away with leaflets, the side effects of 50 mg of Pred has been significant. The mania, I'm jumping from one thing to another, lack of concentration, I can only sleep about 3-4 hours in 24 hours, breathlessness, weight creeping up; the GP has suggested that I am overly sensitive to Pred and that as I reduce it will improve, they are hoping to get it down to 10mg by end March 16 then maintenance for 2 years, has anyone any advice for coping with these problems. I have also read in a paper from America that it can go in a five year cycle, i.e. A couple of years after coming off the Pred (if I come off) it can all start again! Does anyone know if this is correct? Also, does anyone know about any screening for Aortic Aneurism, as I have also read there is a significant increase in risk for females, and females , under screening guidelines are not routinely screened in this country!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.